# SDR FDEA201212134291

- Difficulty date: December 13, 2012
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 82,270 hours, 24,774 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338A
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 1661 UPPER TEE TOP AND UNDERSIDE HAS SEVERAL AREAS WITH   SCRATCHES, GOUGES, AND CORROSION.  R & R FLOORBEAM IAW SRM 51-40-01 AND DWG 146N5090-16.  MAJOR REPAIR.
